Spain: Second Pfizer Shots Halted After 46 Nursing Home Residents Die After the First Shot

La residencia Nuestra Señora del Rosario, en Los Barrios / ERASMO FENOY

Truth11.com

Most residents became extremely ill shortly after the shots. It is believed many came down with COVID-19, despite being “vaccinated against it.”

The Andalusian Health Service reported that at least 46 residents have died since January. For perspective, Our Lady has a maximum capacity of 145 residents.

The Junta de Andalucía (regional government) intervened in early February to curtail the death count. But people continued dying. Spain’s Ministry of Health is now in charge of mitigation.

The Ministry said in a statement:

“In view of the imminent risk to public health, and in particular for the [residents] and workers of this center, as the current protocol for disinfection and isolation of positive cases cannot be guaranteed.”

The situation remains dire, as at least 28 residents and 12 staff members were COVID-19 positive last week. Health officials halted all further mRNA shots as a result.

[…]

Via Spain: Second Pfizer Shots Halted After 46 Nursing Home Residents Die After the First Shot — Truth11.com

8 thoughts on “Spain: Second Pfizer Shots Halted After 46 Nursing Home Residents Die After the First Shot

  1. Pingback: Spain: Second Pfizer Shots Halted After 46 Nursing Home Residents Die After the First Shot | AGR Daily News

  2. Heart Breaking… It looks like a culling of the population to me… My daughter is an RN at a local nursing home, she states ‘the death after the shots, is different, more violent in some aspects’ as opposed to what she is used to witnessing… I didn’t press for details, (she became emotional) but appears to be causing extra trauma for the care staff, who are the ONLY ones present in their dying hours..

    My granddaughter, works in the same nursing home as a CNA- she sat ’till the end’, in an attempt to comfort one of her favorites, as she passed… She witnessed blood coming from this womans mouth and nose, during her passing…Drowning in blood??.. What the HELL causes that??…Our elders are at the mercy of the state!

    Like

    • As I understand, Deb, the bleeding is most likely caused by a “blood clotting cascade.” Apparently this is common in terminal Covid illness. So many mini blood clots form that that the patient uses up their clotting factors. It sounds like many vaccinated patients are experiencing the same phenomenon.

      Like

      • OMG Stuart, I don’t think I could bare to watch any of my people pass while enduring that.. Thank you for explaining, I had not yet learned that part.. Pneumonia is what I understood to be the end game with Covid…

        Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.